# SDR COMA0660739

- Difficulty date: December 31, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 18,578 hours, 15,760 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 1321
- Condition: Failed
- Location: E&E Bay
- Part time: 29,777 hours, 27,240 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5228 - DURING CLIMBOUT OF CVG ENCOUNTERED AN ADC FAILURE, FLIGHT RETURNED TO THE FIELD.  REPLACED THE NR 1 AIR DATA COMPUTER.
